Archives


Rate this Article: (0) Votes

Research Article

Year : 2015 | Volume: 1 | Issue: 1 | Pages: 4-16

Controllability of Sobolev-Type Neutral Mixed Integrodifferential Evolution System in Banach Spaces

B Radhakrishnan1*, 2

DOI: 10.18831/djmaths.org/2015011002

Corresponding author

B Radhakrishnan*

Department of Mathematics, PSG College of Technology, Coimbatore-641004, Tamilnadu, India.

  • 1. Department of Mathematics, PSG College of Technology, Coimbatore-641004, Tamilnadu, India.

Received on: 2015/10/13

Revised on: 2015/11/13

Accepted on: 2015/11/19

Published on: 2015/11/27

  • Controllability of Sobolev-Type Neutral Mixed Integrodifferential Evolution System in Banach Spaces, B Radhakrishnan, ., 2015/11/27, DJ Journal of Engineering and applied Mathematics. , 1(1): 4-16, http://dx.doi.org/10.18831/djmaths.org/12015011002.

    Published on: 2015/11/27

Abstract

In this paper, the author studied the controllability results for Sobolev type neutral mixed semilinear integrodifferential impulsive evolution systems with nonlocal initial conditions in Banach spaces. The results are obtained by using variations of constants formula and Schaefer's fixed point theorem.

Keywords

Controllability, Semilinear differential system, Integrodifferential system, Neutral impulsive system, Banach Spaces.